Below are the first 10 and last 10 pages of uncorrected machine-read text (when available) of this chapter, followed by the top 30 algorithmically extracted key phrases from the chapter as a whole.
Intended to provide our own search engines and external engines with highly rich, chapter-representative searchable text on the opening pages of each chapter. Because it is UNCORRECTED material, please consider the following text as a useful but insufficient proxy for the authoritative book pages.
Do not use for reproduction, copying, pasting, or reading; exclusively for search engines.
OCR for page 153
C Open Meeting Agendas MEETING 1 JUNE 20, 2011 Agenda 10:30–10:45 a.m. Welcome and Introductions Robert Lawrence, Chair 10:45–11:20 a.m. Sponsor Presentation of Charge 10:45–11:10 a.m. The Robert Wood Johnson Foundation Angela McGowan 11:10–11:30 a.m. W.K. Kellogg Foundation Brian Smedley 11:30 a.m.–12:00 p.m. Discussion 12:00 p.m. ADJOURN MEETING 2 SEPTEMBER 19, 2011 8:30 a.m. Welcome and Introduction Robert Lawrence, Chair 153
OCR for page 154
154 ASSESSING THE VALUE OF COMMUNITY-BASED PREVENTION 8:45–9:15 a.m. Sponsor Charge California Endowment Marion Standish, The James Sprague, Chairman and CEO, de Beaumont Foundation 9:15–9:30 a.m. Committee Question and Answer Frameworks for Assessing Value Each presenter will be given 20 minutes to describe the framework used to assess value. Each presenter will be asked to conclude with thoughts of how the framework discussed might be applicable to valuing community- based, non-clinical prevention interventions to improve health. 9:30–9:50 a.m. Framework for Decision Making on Obesity Prevention Harold Sox Dartmouth Medical School 9:50–10:10 a.m. Discussion 10:10–10:30 a.m. What Works?: Policies and Programs to Improve Wisconsin’s Health Bridget Booske University of Wisconsin–Madison 10:30–10:50 a.m. Discussion 10:50-11:10 a.m. BREAK 11:10–11:30 a.m. Valuing Housing Subsidies Robert Haveman University of Wisconsin–Madison 11:30 a.m.–12:00 p.m. Discussion 12:00–1:00 p.m. LUNCH 1:00–1:20 p.m. Assessing the Impact of the Federal Empowerment Zone Program Deirdre Oakley Georgia State University
OCR for page 155
APPENDIX C 155 1:20–1:40 p.m. Discussion Incorporating Assessments of Value into Policy Each person will have 20 minutes for a presentation about using assessments of value to make policy decisions. 1:40–2:00 p.m. Impact of Targeted Beverage Taxes Chen Zhen RTI International 2:00–2:20 p.m. Discussion 2:20–2:40 p.m. Economics of Early Childhood Policy M. Rebecca Kilburn RAND 2:40–3:00 p.m. Investment in Early Childhood Development Rob Grunewald The Federal Reserve Bank of Minneapolis 3:00–3:40 p.m. Discussion 3:40–4:00 p.m. BREAK 4:00–5:00 p.m. Open Testimony. Individuals who have signed up in advance will be given 3 minutes each to describe what they think should be included in measures to value community-based, non-clinical prevention policies and wellness strategies. 5:00 p.m. ADJOURN MEETING 3 DECEMBER 5, 2011 8:30–8:45 a.m. Welcome Robert Lawrence, Committee Chair Professor of Environmental Health Sciences, Health Policy, and International Health Director, Center for a Livable Future Public Health Bloomberg School of
OCR for page 156
156 ASSESSING THE VALUE OF COMMUNITY-BASED PREVENTION 8:45–9:15 a.m. Framework for Evaluating Health Promotion projects Brenda Spencer Institute of Social and Preventive Medicine University of Lausanne Switzerland 9:15–9:45 a.m. Discussion 9:45–10:15 a.m. Designing and Evaluating Health Promotion Programs: The PIPE Approach Nicolaas Pronk Vice President Center for Health Promotion HealthPartners 10:15–10:45 a.m. Discussion 10:45–11:00 a.m. BREAK 11:00 a.m.–12:15 p.m. Issues and Challenges in Assigning Value to Prevention 11:00–11:20 a.m. Steven H. Woolf Director, Center for Human Needs Virginia Commonwealth University 11:20–11:40 a.m. Tyler Norris Chief Executive Officer Tyler Norris Associates, Inc. 11:40 a.m.–12:15 p.m. Discussion 12:15–1:15 p.m. LUNCH 1:15–1:45 p.m. Weight Loss Program Savings for Medicare Kenneth Thorpe Chair, Department of Health Policy and Management Rollins School of Public Health Emory
OCR for page 157
APPENDIX C 157 1:45–2:15 p.m. Discussion 2:15–2:35 p.m. Community-Based Program Perspective on Assigning Value Veva Islas-Hooker Regional Program Coordinator Central California Regional Obesity Prevention Project 2:35–3:00 p.m. Discussion 3:00 p.m. ADJOURN
OCR for page 158